Open Access
Translator Disclaimer
2013 Stochastic Variational Inequality and Reflected BSDE with Single $L^2$ Obstacle
A. Diakhaby, Y. Ouknine, A. Sène
Afr. Diaspora J. Math. (N.S.) 16(1): 37-54 (2013).

Abstract

In this paper, we characterize the solution of a nonlinear reflected Backward Stochastic Differential Equations (BSDE) as the unique solution of a Stochastic Variational Inequality (SVI). This approach leads to a priori estimate for the increment of the predictable component of the solution of the reflected BSDE.

Citation

Download Citation

A. Diakhaby. Y. Ouknine. A. Sène. "Stochastic Variational Inequality and Reflected BSDE with Single $L^2$ Obstacle." Afr. Diaspora J. Math. (N.S.) 16 (1) 37 - 54, 2013.

Information

Published: 2013
First available in Project Euclid: 1 November 2013

zbMATH: 1283.60096
MathSciNet: MR3126583

Subjects:
Primary: 60E15 , 60G46 , 60G48 , 60H30

Keywords: $g$-expectation , Girsanov nonlinear transformation , Reflected BSDE , Snell envelope , SVI

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top